# SDR 96ZZZX4827

- Difficulty date: August 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N334H
- Make and model: Cessna 650
- Aircraft serial: 650071
- System (JASC): 3457 · Global Positioning System
- Part: Gps System
- Part number: TNL2101IO
- Condition: Errors
- Location: Acft Nav
- Component: Trbnav
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

UNIT DOES NOT CONFORM TO ARINC 419 DATABUS STANDARDS.  WHEN UNIT WAS PROPERLY INSTALLED AND CONFIGURED TO SUPPLY NAVIGATION INFO TO THE EFIS SYSTEM, SOME UNITS OF INFORMATION WERE ERRONEOUS.
